# SDR REXA2015031600321

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 16,156 hours, 10,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTO LUMINESCENT STRIP EXIT ROW 12B CAME OFF.  RESECURED EMERGENCY FLOOR STRIP AT ROW 12B IAW AMM 25-60-00.
